Menstrual Blood Stops Accompanied By Spots Outside The Menstrual Cycle After Intercourse During Menstruation?
I want to ask, please, in December and January I always have 2 periods, maybe because of the postinor effect. But every time I get in touch I always use a condom and last January I thought my menses had stopped but it turned out that my men came out but I used condoms and in February I only had 3 days and right on the 3rd day I found it fluent. And now I don’t usually go on the 4th date. But the symptoms that I have now are urinating because I drink too much water and my lower abdomen cramps like pain. And my anus is getting bigger. what’s the solution, yes, what is it because I want to mens or how
Hello Wulan, thank you for using HealthReplies.com.
Levonorgestrel is an emergency contraception that is taken orally, for women who have just had unprotected sex and do not want to get pregnant. Usually no more than 1-2 tablets / month are used. If you need more, use other contraceptive methods. Side effects can be sexual, bleeding that occurs after 2-3 days of dosing, tension in the breast and headaches.
In addition to the side effects of levonorgestrel drugs, irregular menstruation that you experience can also be caused by Abnormal Uterine Bleeding (PUA), which can be caused by medical conditions such as polycystic ovary syndrome (PCOS), endometriosis, uterine polyps, sexually transmitted diseases, and stress. Slightly enlarged anus can be caused by the consistency of the stool which is rather dense so often straining and causing irritation.
If this interferes with your activities, I suggest that you consult directly with a general practitioner or obstetrician and gynecologist, so that a thorough examination can be carried out, such as questions and answers, vital signs, abdominal physical examinations, and additional examinations if necessary such as ultrasound, so that treatment can be given according to your diagnosis.
As for the things you can do right now are:
- Avoid stress
- Maintain genital cleanliness
- Consider switching to another method of contraception if you consume too much lovenorgestrel so as to prevent the effects of lovenorgestrel overdose
- Eat nutritious foods, low-fat foods, and high-fiber foods
- Exercise regularly
Such information that I can provide, hopefully can help you.